# SDR SWIA2020080451626

- Difficulty date: July 2, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 6003806111
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD ANCHOR FITTING SERRATED PLATE AT FS 310 IS CORRODED.   REMOVED AND REPLACED PAX DOOR FWD ANCHOR FITTING AND GUSSET IAW AMM. ADJUSTMENT CHECK GOOD
